# SDR GLBA2002022

- Difficulty date: February 17, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 13,240 hours, 16,758 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 1143800595
- Part serial: 0379B
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TORQUE FLUCTUATION WITH CABIN BLEED FUNCTIONS.  REPLACED PRSOV, OPS CHECKED SYSTEM SATISFACTORY.
